# SDR 01FDEA00970

- Difficulty date: November 7, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 4,446 hours, 2,267 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR DOOR IND UNSAFE SYS 1 & 2 FWD AND OVERHEAD PANEL, LOWERED GEAR IND SAFE, NOSE DOOR STILL SHOW UNSAFE.
